# SDR REXA2022120102661

- Difficulty date: November 12, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375421
- Condition: Corroded
- Location: Bs 849-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL IS CORRODED AT FS 849 - 1006.  REMOVED AND REPLACED L/H SIDE SEAT RAIL FROM FS 847+16 TO FS 907 AND FROM FS 907 TO FS 969 IAW CRJ900 AMM 53-00-49-000/400-801-A19. FS 969 TO FS977 SHOWED NO SIGNS OF CORROSION
